# SDR UPS07M50071

- Difficulty date: May 5, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Xos 698 To 703
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING, FIXED L/E INTERIOR FOUND BEADED DOUBLER CRACKED BETWEEN XOS 698 TO XOS 703 AS MARKED.  RIBS AT RHW FIXED L/E REPAIR AREA REMOVED.  CRACK AREA TRIMMED OFF PER SRM 57-10-00 FIG 27 VOLI REV 39.  HFEC INSP C/OUT ON TRIMMED OFF AREA FOUND NO CRACK.  REPAIR FILLER, DOUBLER AND ANGLES 02EA FAB PER SRM 57-10 -00 FIG 27 VOLI REV39.  REPAIR PARTS HEAT TREATED, HOLES PICKED UP, REPROTECTED, PAINTED AND INSTALLED.  RIBS AT RHW L/E REPAIR AREA REINSTALLED.
